User Tag List

Likes Likes:  0
Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 25

Thread: Losing hair on cyclophosphamide???

  1. #11
    Join Date
    Feb 2015
    Posts
    88
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Ha ha, we did going, going, gone photos. Photos of my hair slowly filling up a trash can. It's all temporary, my face is now slim and my hair full instead of the reverse.

  2. #12
    Join Date
    Apr 2011
    Location
    Olympia, Washington
    Posts
    6,912
    Post Thanks / Like
    Mentioned
    12 Post(s)
    Tagged
    0 Thread(s)

    Default

    Mine is coming back, but I'm waiting for the "with a vengeance" part. I think it's that it's just too long, and the lower part is the old thin part, so if I cut off 6 or 8 inches, I'll get a much better sense of how it's improved. Mine has always been wavy and seems about the same, and the color hasn't changed. I have a streak of grey in the back that I like to preserve because it's different, and otherwise it's mostly dark brown, even at age 62, and I don't color it at all.
    Anne, dx'ed April 2011

  3. #13
    Join Date
    Sep 2013
    Location
    Northern Illinois, USA
    Posts
    795
    Post Thanks / Like
    Mentioned
    3 Post(s)
    Tagged
    0 Thread(s)

    Default

    Quote Originally Posted by LovinLife View Post
    Has anyone else lost hair while on cyclophosphamide? I've been on it since the beginning of December 2014, 125mg daily and I'm finding that my hair is starting to come out slowly. I was told that this was a side effect, but unlikely to happen given the dose. I'm also on prednisone but have started to taper it. Currently at 20mg per day. Im not sure if it's a side effect of prednisone or not but its disturbing either way. Just curious others experiences. Yikes! Feeling disturbed! LovinLifesWife
    Mine took about 6 months after the last dose to come back fully. It did have more grey than before too, but in my case it was pretty even, so that is OK. Get a good conditioner and make sure your shampoo has no alcohol in it. I would up buying Paul Mitchell from the woman who cuts my hair. She said it would help a little and I believe it did.
    MikeG-2012

    "You never know how strong you are until being strong is the only choice you have"


  4. #14
    Join Date
    Jun 2013
    Location
    Newcastle upon Tyne, England
    Posts
    39
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Yeah, Alicia's hair thinned when she had Cyclophosphamide. It didn't come out in clumps like you sometimes see in the movies. It grew back over 6-9 months after she stop the Cyclo and started on the Rituximab. You'd never know she had an issue with her hair now!

  5. #15
    Join Date
    Dec 2014
    Location
    Colorado
    Posts
    12
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Thanks everyone, I guess I was having one of those days. Just one more yucky thing to deal with along with moon face, fatique all that comes with pred and cyto. still learning to deal with the roller coaster.

    Thanks for for all the kind words,
    LovinlifesWife

  6. #16
    Join Date
    Feb 2015
    Posts
    88
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    You...can...do...this! Wear some rockin' hats and own it. This 'look' is temporary, just take care of yourself. I think we've all fought these same feelings but it's just for a season. Rest and try to enjoy the ones who love you.

  7. #17
    Join Date
    Mar 2015
    Posts
    1
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Hair loss is a common issue and lots of peoples are facing this severe hair loss problem in all the world and most of peoples are taking hair transplant surgery to get natural hair again for permanently.

  8. #18
    Join Date
    Dec 2010
    Location
    Melbourne, Australia
    Posts
    2,704
    Post Thanks / Like
    Mentioned
    5 Post(s)
    Tagged
    0 Thread(s)

    Default

    Andrew, it's a little different for people taking chemotherapy type drugs

    Do you have Wegener's?
    Keep Smiling
    Michelle


    Live your life in a way that you wouldn't be ashamed to sell the family parrot to the town gossip - WILL ROGERS

  9. #19
    Join Date
    Jun 2014
    Location
    Sallisaw, ok
    Posts
    104
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    I was on 175mg on cytoxcin it caused my hair color to change and thin drastically, and all the hair on my chest, arms and legs fell out, I am no longer on cytoxcin, and all hair has returned to normal....so don't worry its only a temporary thing.

    Sent from my SAMSUNG-SGH-I727 using Tapatalk 2

  10. #20
    Join Date
    Dec 2014
    Location
    the hoosier state
    Posts
    19
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Sorry to hear your hair is falling out. Mine did as well. But it will grow back! Also it may grow back different shade or style. My hair was auburn before, now its more red. It went from extremely straight and fine to crazy curly and frizzy. I felt like it was caused by the cytoxcin and predisone. Once I was off the pred, it grew back, slowly. I am still on 100mg of immunosuppressant.

Page 2 of 3 FirstFirst 123 LastLast

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •